# SDR C2XA04SH202

- Difficulty date: April 4, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Pinched
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2064 THE CREW REPORTED A STRONG ELECTRIC BURNING ODOR WHEN THE WINDSHIELD HEAT WAS SELECTED ON.  THE AIRCRAFT LANDED AT IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE WINDSHIELD HEAT ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RON'D AT SHV WHERE MAINTENANCE FOUND A WIRE BUNDLE PINCHED AND ARCING UNDER FLOOR PANEL 222AF.  MAINTENANCE REPAIRED THE AFFECTED WIRING, AND REMOVED AND REPLACED THE AFFECTED FLOOR PANEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
